MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 2.5/15; COVERED CORONARY STENT

BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 2.5/15; COVERED CORONARY STENT
Model Number 434887
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of a type i perforation in the main branch of the lcx.To stop the bleeding balloon dilation was performed.Afterwards the complaint pk papyrus was prepared, but the stent came off the balloon outside patient.Thereafter, a pk papyrus 2.5/20 was introduced but the lesion could not be crossed, despite additional pre-dilation (reported separately).According to the cathlab report, the distal vessel was completely occluded at the conclusion of the procedure.There was no perforation detected at the conclusion of the procedure.The patient was hemodynamically stable.No grafts were placed.

Brand Name
PK PAPYRUS US 2.5/15
Common Device Name
COVERED CORONARY STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key17572604
Report Number1028232-2023-04165
Device Sequence Number18209628
Product Code NIV
UDI-Device Identifier07640130447158
UDI-Public(01)07640130447158(17)2310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H170004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number434887
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10210222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2023
Initial Report FDA Received Date08/18/2023
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale